Sudarsan Nanda, "A remark on a complementarity problem in Banach space", International Journal of Stochastic Analysis, vol. 2004, Article ID 463814, 3 pages, 2004. https://doi.org/10.1155/S104895330430701X
A remark on a complementarity problem in Banach space
We give a modified proof of the theorem given in an earlier paper of the author (1994).
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.